Remarks on isomorphisms of simple inductive types

Abstract : We study isomorphisms of types in the system of simply-typed λ-calculus with inductive types and recursion operators. It is shown that in some cases (multiproducts, copies of types), it is possible to add new reductions in such a way that strong normalisation and confluence of the calculus are preserved, and the isomorphisms may be regarded as intensional w.r.t. a stronger equality relation.
Type de document :
Communication dans un congrès
Mathematics, Logic and Computation (Satellite Event of ICALP 2003, in honor of N. G. de Bruijn's 85th birthday), Jun 2003, Eindhoven, Netherlands. 85 (7), pp.106-124, 2003, 〈10.1016/S1571-0661(04)80760-6〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00783654
Contributeur : David Chemouil <>
Soumis le : lundi 18 mai 2015 - 10:10:11
Dernière modification le : mercredi 12 septembre 2018 - 17:46:03
Document(s) archivé(s) le : jeudi 20 avril 2017 - 00:44:55

Fichier

mlc2003.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

David Chemouil, Sergei Soloviev. Remarks on isomorphisms of simple inductive types. Mathematics, Logic and Computation (Satellite Event of ICALP 2003, in honor of N. G. de Bruijn's 85th birthday), Jun 2003, Eindhoven, Netherlands. 85 (7), pp.106-124, 2003, 〈10.1016/S1571-0661(04)80760-6〉. 〈hal-00783654〉

Partager

Métriques

Consultations de la notice

252

Téléchargements de fichiers

31